Couldn't find what you looking for?

TRY OUR SEARCH!

my wife was taking birth control for 6 years and we decided we wanted to have a baby so she stopped taking them. about a week later she got her period for about 7 days.
january 6th, to january 12th first period.
january 22nd second period to january 27th and a day or two of spotting after that.
February 3rd third period.

we're wondering whats going on with her body. why has she gotten her period so much since coming off birth control... how long will this go on..... has anyone else had similar problems..... i have to point out that while on birth control she was very regular to the day she got her period to the exact day every month. now her bodys all messed up and we dont know why. can anyone help

Loading...

i made a mistake her second period went from january 22nd to january 25th with spotting on the 27th.
Reply

Loading...

can anyone offer there insights
Reply

Loading...

Same thing is happening to me.The first period will be the fake one brought on by the pilll. I think it's just the hormones going crazy and it'll sort itself out in a couple of months.I hope.
Reply

Loading...